Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking levoday 500 for small boils in leg. Started feeling cold. Can I take sinarest?

User rating for this question
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
Hi doctor, Good Evening.. I have small boil in my leg and taking levoday 500 1 cap every 24 hrs. The boil is now become dark and inflammation is almost gone. Now i have symptoms of common cold. Can i take synarest
Posted Mon, 27 Aug 2012 in Infections
Answered by Dr. Hema Yadav 1 hour later
Thanks for posting your query.
Yes you can take sinarest thrice daily for common cold .
It contains acetaminophen , chlorpheniramine and pseudo ephedrine none of which are known to react adversely with the ongoing antibiotic levofloxacin ( levoday 500).
It is also usually not having any adverse reaction with your diabetes medication , glimiperide . The only precaution you need to take is to monitor your blood glucose levels more frequently as both levofloxacin and sinarest might alter the effectiveness of glimiperide resulting in some fluctuation of blood glucose more commonly hypoglycemia .
Another thing to remember is to complete the course of the antibiotic as per doctors prescription even if your boil heals completely in advance . So do continue the levoday as per your doctors advice .
Sinarest should provide temporary relief from common cold which usually resolves in 3-4 days . However of symptoms persist longer than that then kindly get yourself reevaluated by your doctor for further management .
Hope I have answered your query.
Kindly accept my answer if you have no further queries .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor